# SDR ORJA99138

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT LAX, CABIN FILLED WITH OIL SMOKE AFTER TAKEOFF, TURNED OFF BOTH PACKS AT 5000 FT, OPENED OUTFLOW VALVE.  SMOKE SUBSIDED, LANDED AT LAX.  REPLACED SET OF COALESCER BAGS, CLEANED WATER SEPARATORS AND PEFORMED BURNOUT OF HIGH PRESSURE PNEUMATIC DUCTING AS OUTLINED IN MM 21-20-02, PAGES 209-216.  RAN PACKS, NO SMOKE NOTED.  (M)
